# SDR DL76S021421

- Difficulty date: December 8, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 34,469 hours, 16,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON RT SIDE AFT OF FLAPS. REPLACED SOCKET OPS CK GOOD.
